# SDR AALA202401186209

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A320*
- Aircraft serial: 1525
- Aircraft time: 73,818 hours, 28,333 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: R4
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR WILL NOT ARM. CLEANED AND INSPECTED 4R DOOR AND GIRT BAR, CLEANED/REMOVED DEBRIS AND LUBRICATED 4R DOOR CONNECTION POINTS.
